Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Painful testicle, stomach pain, no sex, taken antibiotics. Help

Hi doctor...I m juz 19 years old..whenever I m going out with my girlfriend my testis is really very pain n oso my bottom of stomach time I got attmeated at hospital when I was 17 years old. They say nothing to s juz u never wash ur penis after urine ..tats why u feel the pain..n they say maybe some bacteria go inside to ur penis bcoz of u didnt wash properly..then the doctor gave me antibiotic n pain killer medicine...but I still having the same problem..i dint have sex with my partner oso but still pain...we juz normally talk dirty n kissing...only tat ....pls help me
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Is this pain occurs while you are with your girl friend ? or it occurs without it also.
Some times over excitement may cause more blood to penile tissue & may swollon your penis cause you pain in penil tissue as well as pulling pain in abdomen.
It is a normal entity if it is due to your over excitement.
If you have it without your girl friend you should consult a doctor.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor